Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Medi Weightloss (http://www.lowcarbfriends.com/bbs/medi-weightloss/)
-   -   Very nauseous and constantly feeling like I will throw up in week 1 (http://www.lowcarbfriends.com/bbs/medi-weightloss/828050-very-nauseous-constantly-feeling-like-i-will-throw-up-week-1-a.html)

Llisaa159 04-10-2014 01:23 PM

Very nauseous and constantly feeling like I will throw up in week 1
 
Hello everyone I just started medi on Monday and the first day of the diet was Tuesday. Today is Thursday and from day 1 I've been continuously nauseous and had the urge to throw up. Is that normal? Has anyone else had this problem, and it's there anyway to help relieve this?

Dottie 04-10-2014 03:26 PM

I don't do Medi, but I can't take supplements on an empty stomach. Doesn't Medi have a lot of supplements? You may want to space them out after meals until you can tolerate them better :)

ravenrose 04-10-2014 07:42 PM

I had this trouble when I was hospitalized, unrelated, but it was terrible. couldn't keep my pills down. turned out Protonix helped a lot.

rkj1969 04-16-2014 01:56 PM

I get very nauseous if I take the multivitamin and don't eat right away! My coach says a lot of people take that one at night to keep from getting sick!

Dinp120 04-21-2014 02:31 PM

I was also that way on week one. The clinic suggested I drink my electrolyte drink first thing in the morning and it made a huge difference!

Twisted Suze 05-08-2014 11:48 PM

Llisaa, have you spoken with a staff member or the nurse at your Medi WL clinic about this ?
I didn't have that problem but I never took supplements on an empty stomach.
Maybe eating a different type protein would have helped.

I realize by now you're past that protein only week.
Hope you're feeling better.


All times are GMT -7. The time now is 07:03 AM.